# SDR AALA201705249037

- Difficulty date: May 5, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,808 hours, 16,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HARD POINT, TOP SURFACE OF FLOORBEAM JUST FORWARD OF FRAME 66 AT -Y1292.  REPLACED THE FLOORBEAM IAW SRM 51-72-11.
